Alert archive / Iowa / River Flood Warnings in 2017

River Flood Warning 28, NWS Sioux Falls, SD

October 11, 2017Buena Vista County, Clay County, Iowa

NWS Sioux Falls, SD issued this river flood warning at Oct 11, 2017, 9:30 AM CDT for Buena Vista County, Clay County, Iowa. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Oct 11, 2017, 9:30 AM CDT (14:30 UTC)
Expired
Oct 14, 2017, 10:30 AM CDT
In force
3 days
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
Minor

Counties Buena Vista County, IA, Clay County, IA

The radar

The Sioux Falls radar (KFSD), 143 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Sioux River at Linn Grove (LNNI4). The gauge peaked at 18.18 ft at Oct 12, 2017, 11:00 AM CDT.

actionminormoderate1416182010/1110/1210/1310/1410/15
Action stage
14 ft
Minor stage
16.5 ft
Moderate stage
20 ft
Major stage
22.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06605850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

829 
WGUS43 KFSD 111430
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Sioux Falls SD
930 AM CDT Wed Oct 11 2017

...The National Weather Service in Sioux Falls has issued a flood 
warning for the following rivers in Iowa...

  Little Sioux River At Linn Grove
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

IAC021-041-121830-
/O.NEW.KFSD.FL.W.0028.171011T1430Z-171014T0000Z/
/LNNI4.1.ER.171011T0900Z.171011T1800Z.171013T0000Z.NO/
930 AM CDT Wed Oct 11 2017

The National Weather Service in Sioux Falls has issued a 

* Flood Warning for 
  The Little Sioux River At Linn Grove.
* until Friday evening.
* At 09AM Wednesday the stage was 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to 18.1 feet by 1 PM Wednesday.
* At stages near 18.5 feet...The city park in Sioux Rapids is 
  flooded. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

&& 
Location Flood  Latest Observed  Maximum Forecast  
         Stage  Stage  Time      Stage  Time       

LITTLE SIOUX RIVER
LNNI4    18.0   18.01 Wed 9 AM    18.1  Wed 1 PM   

MG
4 follow-up statements
376 
WGUS83 KFSD 121437
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
937 AM CDT Thu Oct 12 2017

...The Flood Warning continues for the following rivers in South 
Dakota...Iowa...Minnesota...

  Big Sioux River At Sioux Falls I-90
  Big Sioux River above Hawarden
  Little Sioux River Near Milford
  Little Sioux River At Linn Grove
  West Fork Des Moines River Near Windom
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

SDC099-131837-
/O.CON.KFSD.FL.W.0026.000000T0000Z-171014T1200Z/
/SFLS2.1.ER.171008T1000Z.171010T1800Z.171013T1200Z.NO/
937 AM CDT Thu Oct 12 2017

The Flood Warning continues for
  The Big Sioux River At Sioux Falls I-90.
* until Saturday morning.
* At 09AM Thursday the stage was 12.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue to fall to below flood stage 
  on Friday October 13.
* At stages near 12.0 feet...Some agricultural land between 60th 
  Street North and Interstate 90 begins to flood. 

&&
 
LAT...LON 4370 9679 4370 9672 4361 9674 4360 9674
          4360 9676 4366 9676

$$

IAC149-167-SDC127-131800-
/O.EXT.KFSD.FL.W.0021.000000T0000Z-171013T1800Z/
/HWDI4.1.ER.171004T1633Z.171009T1000Z.171013T1200Z.UU/
937 AM CDT Thu Oct 12 2017

The Flood Warning continues for
  The Big Sioux River above Hawarden.
* until Friday afternoon.
* At 08AM Thursday the stage was 19.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The river will continue to fall to below flood stage on 
  Friday October 13.
* At stages near 19.0 feet...Agricultural flooding begins on the 
  South Dakota side of the river. 

&&
 
LAT...LON 4331 9663 4331 9651 4314 9641 4303 9647
          4303 9654 4312 9654

$$

IAC041-059-131837-
/O.CON.KFSD.FL.W.0024.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.171007T1025Z.171008T1300Z.000000T0000Z.NO/
937 AM CDT Thu Oct 12 2017

The Flood Warning continues for
  The Little Sioux River Near Milford.
* until further notice.
* At 08AM Thursday the stage was 12.1 feet.
* Flood stage is 12.0 feet.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
  lands begins. 

&&
 
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
          4328 9517 4329 9524

$$

IAC021-041-131837-
/O.EXT.KFSD.FL.W.0028.000000T0000Z-171016T0000Z/
/LNNI4.1.ER.171011T0900Z.171012T1800Z.171015T0000Z.NO/
937 AM CDT Thu Oct 12 2017

The Flood Warning continues for
  The Little Sioux River At Linn Grove.
* until Sunday evening.
* At 09AM Thursday the stage was 18.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will crest near 18.2 feet later today and fall 
  below flood stage this weekend.
* At stages near 18.5 feet...The city park in Sioux Rapids is 
  flooded. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

MNC033-063-131837-
/O.CON.KFSD.FL.W.0025.000000T0000Z-000000T0000Z/
/WDOM5.1.ER.171007T1719Z.171010T1600Z.000000T0000Z.NO/
937 AM CDT Thu Oct 12 2017

The Flood Warning continues for
  The West Fork Des Moines River Near Windom.
* until further notice.
* At 09AM Thursday the stage was 19.8 feet.
* Flood stage is 19.0 feet.
* At stages near 19.0 feet...Minor lowland flooding begins along the 
  lower east bank. 

&&
 
LAT...LON 4382 9533 4389 9537 4398 9521 4375 9499
          4375 9512 4388 9520

$$

&& 
Location Flood  Latest Observed  Maximum Forecast  Recent Observed
         Stage  Stage  Time      Stage  Time       Crest Time

BIG SIOUX RIVER
SFLS2    12.0   12.18 Thu 9 AM                     12.5  Tue Oct 10
HWDI4    19.0   19.58 Thu 8 AM                     21.6  Mon Oct 09

LITTLE SIOUX RIVER
MIFI4    12.0   12.06 Thu 8 AM                     12.4  Sun Oct 08
LNNI4    18.0   18.15 Thu 9 AM   18.2  Thu 1 PM 

WEST FORK DES MOINES RIVER
WDOM5    19.0   19.77 Thu 9 AM                     20.0  Tue Oct 10

MG
323 
WGUS83 KFSD 130325
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
1025 PM CDT Thu Oct 12 2017

...The Flood Warning is cancelled for the following rivers in South 
Dakota...Iowa...

  Big Sioux River At Sioux Falls I-90
  Little Sioux River Near Milford

...The Flood Warning continues for the following rivers in Iowa...
South Dakota...

  Big Sioux River above Hawarden
  Little Sioux River At Linn Grove

...The Flood Warning continues for the following rivers in 
Minnesota...

  West Fork Des Moines River Near Windom
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. The water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

SDC099-130355-
/O.CAN.KFSD.FL.W.0026.000000T0000Z-171014T1200Z/
/SFLS2.1.ER.171008T1000Z.171010T1800Z.171013T0230Z.NO/
1025 PM CDT Thu Oct 12 2017

The Flood Warning is cancelled for
  The Big Sioux River At Sioux Falls I-90.
* At 10PM Thursday the stage was 12.0 feet.
* Flood stage is 12.0 feet.
* Recent activity...The river rose above flood stage on Thursday 
  October 12.
* Recent activity...The river fell below flood stage at Thursday 
  October 12.
* Forecast...The river will continue to fall to 11.6 feet by 7 AM 
  Saturday.
* At stages near 12.0 feet...Some agricultural land between 60th 
Street North and Interstate 90 begins to flood. 

&&
 
LAT...LON 4370 9679 4370 9672 4361 9674 4360 9674
          4360 9676 4366 9676

$$

IAC149-167-SDC127-140300-
/O.EXT.KFSD.FL.W.0021.000000T0000Z-171014T0300Z/
/HWDI4.1.ER.171004T1633Z.171009T1000Z.171013T2100Z.UU/
1025 PM CDT Thu Oct 12 2017

The Flood Warning continues for
  The Big Sioux River above Hawarden.
* Until Friday evening.
* At 09PM Thursday the stage was 19.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 19.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Friday October 13.
* At stages near 19.0 feet...Agricultural flooding begins on the 
South Dakota side of the river. 

&&
 
LAT...LON 4331 9663 4331 9651 4314 9641 4303 9647
          4303 9654 4312 9654

$$

IAC041-059-130355-
/O.CAN.KFSD.FL.W.0024.000000T0000Z-171013T0325Z/
/MIFI4.1.ER.171007T1025Z.171008T1300Z.171012T1530Z.NO/
1025 PM CDT Thu Oct 12 2017

The Flood Warning is cancelled for
  The Little Sioux River Near Milford.
* At 09PM Thursday the stage was 11.8 feet.
* Flood stage is 12.0 feet.
* Recent activity...The river rose above flood stage on Wednesday 
  October 11.
* At stages near 12.0 feet...Minor flooding of low lying agricultural
lands begins. 

&&
 
LAT...LON 4350 9533 4350 9526 4334 9519 4334 9516
          4328 9517 4329 9524

$$

IAC021-041-140724-
/O.EXT.KFSD.FL.W.0028.000000T0000Z-171017T0000Z/
/LNNI4.1.ER.171011T0900Z.171013T0600Z.171016T0000Z.NO/
1025 PM CDT Thu Oct 12 2017

The Flood Warning continues for
  The Little Sioux River At Linn Grove.
* Until Monday evening.
* At 10PM Thursday the stage was 18.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will rise to 18.2 feet by Friday October 13.
* At stages near 18.5 feet...The city park in Sioux Rapids is 
flooded. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

MNC033-063-140724-
/O.CON.KFSD.FL.W.0025.000000T0000Z-000000T0000Z/
/WDOM5.1.ER.171007T1719Z.171010T1600Z.000000T0000Z.NO/
1025 PM CDT Thu Oct 12 2017

The Flood Warning continues for
  The West Fork Des Moines River Near Windom.
* Until further notice.
* At 09PM Thursday the stage was 19.7 feet.
* Flood stage is 19.0 feet.
* At stages near 19.0 feet...Minor lowland flooding begins along the 
lower east bank. 

&&
 
LAT...LON 4382 9533 4389 9537 4398 9521 4375 9499
          4375 9512 4388 9520

$$

&& 
Location Flood  Latest Observed  Maximum Forecast  Recent Observed
         Stage  Stage  Time      Stage   Time      Crest Time

BIG SIOUX RIVER
SFLS2    12.0   11.99 Thu 10 PM                     12.5  Tue Oct 10
HWDI4    19.0   19.32 Thu  9 PM                     21.6  Mon Oct 09

LITTLE SIOUX RIVER
MIFI4    12.0   11.79 Thu  9 PM                     12.4  Sun Oct 08
LNNI4    18.0   18.17 Thu 10 PM   18.2  Fri 1 AM                    

WEST FORK DES MOINES RIVER
WDOM5    19.0   19.74 Thu  9 PM                     20.0  Tue Oct 10

FERGUSON
893 
WGUS83 KFSD 131456
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
956 AM CDT Fri Oct 13 2017

...The Flood Warning continues for the following rivers in Iowa...
South Dakota...

  Big Sioux River above Hawarden
  Little Sioux River At Linn Grove
...The Flood Warning continues for the following rivers in 
Minnesota...
  West Fork Des Moines River Near Windom
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

IAC149-167-SDC127-140000-
/O.EXT.KFSD.FL.W.0021.000000T0000Z-171014T0000Z/
/HWDI4.1.ER.171004T1633Z.171009T1000Z.171013T1800Z.UU/
956 AM CDT Fri Oct 13 2017

The Flood Warning continues for
  The Big Sioux River above Hawarden.
* until this evening.
* At 09AM Friday the stage was 19.1 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  late afternoon on Friday October 13.
* At stages near 19.0 feet...Agricultural flooding begins on the 
  South Dakota side of the river. 

&&
 
LAT...LON 4331 9663 4331 9651 4314 9641 4303 9647
          4303 9654 4312 9654

$$

IAC021-041-141856-
/O.EXT.KFSD.FL.W.0028.000000T0000Z-171015T1200Z/
/LNNI4.1.ER.171011T0900Z.171013T0715Z.171014T1200Z.NO/
956 AM CDT Fri Oct 13 2017

The Flood Warning continues for
  The Little Sioux River At Linn Grove.
* until Sunday morning.
* At 09AM Friday the stage was 18.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Saturday October 14.
* At stages near 18.5 feet...The city park in Sioux Rapids is 
  flooded. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

MNC033-063-141856-
/O.CON.KFSD.FL.W.0025.000000T0000Z-000000T0000Z/
/WDOM5.1.ER.171007T1719Z.171010T1600Z.000000T0000Z.NO/
956 AM CDT Fri Oct 13 2017

The Flood Warning continues for
  The West Fork Des Moines River Near Windom.
* until further notice.
* At 09AM Friday the stage was 19.6 feet.
* Flood stage is 19.0 feet.
* At stages near 19.0 feet...Minor lowland flooding begins along the 
  lower east bank. 

&&
 
LAT...LON 4382 9533 4389 9537 4398 9521 4375 9499
          4375 9512 4388 9520

$$

&& 
Location Flood  Latest Observed  Recent Observed
         Stage  Stage  Time      Crest  Time      

BIG SIOUX RIVER
HWDI4    19.0   19.07 Fri 9 AM    21.6  Mon Oct 09

LITTLE SIOUX RIVER
LNNI4    18.0   18.11 Fri 9 AM    18.2  Fri Oct 13

WEST FORK DES MOINES RIVER
WDOM5    19.0   19.60 Fri 9 AM    20.0  Tue Oct 10
030 
WGUS83 KFSD 141530
FLSFSD
Flood Statement
National Weather Service Sioux Falls SD
1030 AM CDT Sat Oct 14 2017

...The Flood Warning is cancelled for the following rivers in Iowa...

Little Sioux River At Linn Grove
  
...The Flood Warning continues for the following rivers in 
Minnesota...

West Fork Des Moines River Near Windom
 
.The following river forecasts include forecast precipitation through
tonight. Any additional future rains could affect the crest 
forecasts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Do not drive cars through flooded areas. the water 
depth and road condition may be unsafe.

Additional information is available at 
 
http://water.weather.gov/ahps2/index.php?wfo=fsd

Stay tuned for further updates by listening to NOAA weather radio...
or your local radio and TV stations.

The next scheduled statement will be issued tomorrow morning.

&&

MNC033-063-151930-
/O.CON.KFSD.FL.W.0025.000000T0000Z-000000T0000Z/
/WDOM5.1.ER.171007T1719Z.171010T1600Z.000000T0000Z.NO/
1030 AM CDT Sat Oct 14 2017

The Flood Warning continues for
  The West Fork Des Moines River Near Windom.
* until further notice.
* At 10AM Saturday the stage was 19.4 feet.
* Flood stage is 19.0 feet.
* At stages near 19.0 feet...Minor lowland flooding begins along the 
  lower east bank. 

&&
 
LAT...LON 4382 9533 4389 9537 4398 9521 4375 9499
          4375 9512 4388 9520

$$

IAC021-041-141600-
/O.CAN.KFSD.FL.W.0028.000000T0000Z-171015T1200Z/
/LNNI4.1.ER.171011T0900Z.171013T0715Z.171014T1200Z.NO/
1030 AM CDT Sat Oct 14 2017

The Flood Warning is cancelled for
  The Little Sioux River At Linn Grove.
* At 10AM Saturday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Recent activity...The river fell below flood stage on Saturday 
  October 14.
* Forecast...The river will continue to fall to 17.8 feet by 7 AM 
  Sunday.
* At stages near 18.5 feet...The city park in Sioux Rapids is 
  flooded. 

&&
 
LAT...LON 4302 9510 4299 9503 4287 9512 4288 9536
          4296 9543 4293 9520

$$

&& 
Location Flood  Latest Observed  Recent Observed
         Stage  Stage  Time      Crest Time

WEST FORK DES MOINES RIVER
WDOM5    19.0   19.43 Sat 10 AM   20.0  Tue Oct 10

LITTLE SIOUX RIVER
LNNI4    18.0   17.96 Sat 10 AM   18.2  Fri Oct 13

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Oct 11, 6:34 AM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Oct 11, 6:34 AM CDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Sioux Falls SD
634 AM CDT Wed Oct 11 2017

.SHORT TERM...(Today and Tonight)
Issued at 247 AM CDT Wed Oct 11 2017

Surface ridge over our eastern CWA early this morning allowing for
another clear, calm, and cool night, with many locations near to
below freezing in areas along/east of I-29. Ridge axis will shift
off to the east today, allowing for an increasing southerly flow,
especially in our western areas where some afternoon gusts to
around 30 mph are possible. Moisture quite limited throughout the
profile, with the exception of lingering higher RH values at/below
850mb across our east which thins through the afternoon. Thus most
areas should see abundant sunshine today, with partly cloudy skies
in our far east. The southerly flow will bring warmer low level air
into the region, with highs from the upper 50s east to mid-upper 60s
west of the James Valley.

The southerly flow will diminish slightly this evening, but will
remain in the 8-15mph range most areas, with some higher gusts at
times in higher elevations. This should hold temperatures in the 40s
under clear to partly cloudy skies.

.LONG TERM...(Thursday through Tuesday)
Issued at 247 AM CDT Wed Oct 11 2017

Thursday will be a pleasant day across the board, with seasonally
mild temperatures and ample sunshine. With southwest flow aloft and
southerly surface winds ahead of an approaching front, temperatures
will be slightly above normal in the mid 60s to lower 70s. Nudged
the blended forecast a few degrees warmer. Breezy winds can be
expected late morning into the afternoon.

Front slides east through the region late Thursday afternoon through
Thursday night. Weather is expected to remain dry with the frontal
passage, however a weak shortwave along with a little mid level
moisture will bring some isolated to scattered showers to the area
during the daytime Friday, shifting to mainly just northwest Iowa
in the afternoon. Precipitation amounts will be light.

Positively tilted trough over the northern Rockies swings into the
northern High Plains on Saturday and quickly exits to the east by
Sunday morning. Models seem to be in better agreement with this
scenario, however the CMC is an outlier in depicting a slower
progression of the trough. High confidence that rain showers will
become widespread by Saturday afternoon. The highest rainfall
amounts will likely be focused closest to an advancing boundary in
northeast NE, far southeast SD, and northwest IA, however light
rainfall will likely impact areas elsewhere in the forecast area.

The first half of next week will be dry with a warming trend heading
into Wednesday. Sunday will see clouds decrease through the day, but
cooler northwest flow will hold highs in the 50s. With west to
southwest flow aloft developing Monday through Wednesday, pleasant
temperatures in the 60s are expected.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 634 AM CDT Wed Oct 11 2017

VFR conditions will prevail through the period. Southerly winds
will increase by mid-late morning, especially west of I-29 where
gusts of 20-25kt will be likely through the afternoon. 35-40kt
south-southwest flow above 1kft AGL could create areas of low
level wind shear tonight, but confidence of occurrence at TAF
locations not high enough to include in TAFs at this time.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Freeze Warning until 10 AM CDT this morning for SDZ069>071.

MN...Frost Advisory until 10 AM CDT this morning for MNZ089-090.

IA...Frost Advisory until 10 AM CDT this morning for IAZ001>003-
     012>014-020>022-031-032.

NE...Freeze Warning until 10 AM CDT this morning for NEZ013-014.

&&

SHORT TERM...JH
LONG TERM...
AVIATION...JH
Hazardous weather outlook, Oct 11, 3:27 AM CDT, 6 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
327 AM CDT Wed Oct 11 2017

NEZ013-014-SDZ069>071-120830-
Dixon-Dakota-Yankton-Clay SD-Union-
327 AM CDT Wed Oct 11 2017

This Hazardous Weather Outlook is for portions of northeast
Nebraska and southeast South Dakota.

.DAY ONE...Today and Tonight

Subfreezing temperatures will end the growing season and damage
any unprotected outdoor plants and gardens this morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

IAZ003-014-022-032-MNZ071-072-080-081-090-097-098-SDZ038>040-050-
052>068-120830-
Dickinson-Clay IA-Buena Vista-Ida-Lincoln MN-Lyon MN-Murray-
Cottonwood-Jackson-Pipestone-Rock-Beadle-Kingsbury-Brookings-
Gregory-Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-
Hanson-McCook-Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-
Lincoln SD-Bon Homme-
327 AM CDT Wed Oct 11 2017

This Hazardous Weather Outlook is for portions of northwest Iowa,
west central Iowa, southwest Minnesota, central South Dakota,
east central South Dakota, south central South Dakota, and
southeast South Dakota.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

IAZ001-002-012-013-020-021-031-MNZ089-120830-
Lyon IA-Osceola-Sioux-O'Brien-Plymouth-Cherokee-Woodbury-Nobles-
327 AM CDT Wed Oct 11 2017

This Hazardous Weather Outlook is for portions of northwest Iowa,
west central Iowa, and southwest Minnesota.

.DAY ONE...Today and Tonight

Frost will likely cause damage to any unprotected outdoor plants
and gardens this morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

River Flood Warnings in Iowa, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.